Skip to main content
    • Aa
    • Aa

Iterates of meromorphic functions III: Preperiodic domains

  • I. N. Baker (a1), J. Kotus (a2) and Lü Yinian (a3)

The paper discusses the connectivity of periodic and preperiodic domains in the stable set in the iteration of a meromorphic function. The connectivity of an invariant component has one of the values 1, 2, ∞. Examples are constructed to show that the connectivity of a preperiodic component may take any value.

Hide All
[1]Baker I. N.. Completely invariant domains of entire functions. In: Mathematical Essays Dedicated to A. J. Macintyre, ed. Shankar H.. Ohio University Press, Athens, Ohio, 1970, pp. 3335.
[2]Baker I. N.. Wandering domains in the iteration of entire functions. Proc. London Math. Soc. (3) 49 (1984), 563576.
[3]Baker I. N.. Wandering domains for analytic maps of the punctured plane. Ann. Acad. Sci. Fenn. Ser. AI Math. 12 (1987), 191198.
[4]Baker I. N.. Iteration of Entire Functions: An Introductory Survey, Lectures on Complex Analysis. ed. Chuang Chi-Tai. World Scientific Publishing Co., Singapore, 1988, pp. 117.
[5]Baker I. N., Kotus J. & Yinian Lü. Iterates of meromorphic functions I. Ergod. Th. & Dynam. Sys. 11 (2) (1991), 241248.
[6]Baker I. N., Kotus J. & Yinian Lü. Iterates of meromorphic functions II. J. London Math. Soc. (2) 4 (1990), 267278.
[7]Bhattacharyya P.. Iteration of analytic functions. PhD Thesis, University of London, 1969.
[8]Coddington E. & Levinson N.. Theory of Ordinary Differential Equations. McGraw-Hill, New York, 1955.
[9]Cornfeld I. P., Fomin S. V. & Sinai Ya. G.. Ergodic Theory. Springer, New York, 1982.
[10]Devaney R. L. & Keen L.. Dynamics of meromorphic maps: Maps with polynomial Schwarzian derivative. Ann. Scient. Ec. Norm. Sup. (4) 22 (1989), 5579.
[11]Douady A. & Hubbard J. H.. Etude dynamique des polynômes complexes I, II. Publ. Math. D'Orsay 84–02 (1984); 85–05 (1985).
[12]Douady A. & Hubbard J. H.. On the dynamics of polynomial-like mappings. Ann. Scient. Ec. Norm. Sup. (4) 18 (1985), 287343.
[13]Douady A.. Disques de Siegel et anneaux de Herman. Astérisque (1987), 152157.
[14]Eremenko A. E. & Lyubich M. Yu.. Dynamical properties of some classes of entire functions. Preprint, S.U.N.Y., Stony Brook, 1990.
[15]Fatou P.. Sur les équations fonctionelles. Bull. Soc. Math. France 47 (1919), 161271; II, 48 (1920), 33–94, 208–314.
[16]Fatou P.. Sur l'itération des fonctions transcendantes entières. Acta Math. 47 (1926), 337370.
[17]Ghys E.. Transformations holomorphes au voisinage d'une corbe de Jordan. C.R. Acad. Sc. Paris 289 (1984), 383384.
[18]Herman M. R.. Sur la conjugaison différentiable des difféomorphismes du cercle à des rotations. Publ. Math. I.H.E.S. 49 (1979), 5233.
[19]Herman M. R.. Conjugaison quasi-symmétrique des difféomorphismes du circle à des rotations et applications aux disques singuliers de Siegel I. Manuscript.
[20]Keen L.. Dynamics of Holomorphic Self-maps of C K, Holomorphic Functions and Moduli I. MSRI Publications 10. Springer, New York, 1988.
[21]Kotus J.. Iterated holomorphic maps of the punctured plane. Lecture Notes Math. Syst. & Ec. 289 (1987), 1029.
[22]Lehto O.. Univalent Functions and Teichmüller Spaces. Springer, New York, 1987.
[23]Lyubich M. Yu.. Dynamics of rational maps: the topological picture (Russian). Uspehi Mat. Nauk. 41 (1986), 3595.
[24]Makienko P.. Iteration of analytic functions in ℂ* (Russian). Dokl. Akad. Nauk. SSSR 297 (1987), 3537.
[25]Milnor J.. Dynamics in one complex variable: introductory lectures. Preprint, S.U.N.Y., Stony Brook, 1990.
[26]Rådström H.. On the iteration of analytic functions. Math. Scand. 1 (1953), 8592.
[27]Shishikura M.. On the quasiconformal surgery of the rational functions. Ann. Scient. Ec. Norm. Sup. (4) 20 (1987), 129.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Ergodic Theory and Dynamical Systems
  • ISSN: 0143-3857
  • EISSN: 1469-4417
  • URL: /core/journals/ergodic-theory-and-dynamical-systems
Please enter your name
Please enter a valid email address
Who would you like to send this to? *


Full text views

Total number of HTML views: 0
Total number of PDF views: 25 *
Loading metrics...

Abstract views

Total abstract views: 121 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 23rd October 2017. This data will be updated every 24 hours.